ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об интерполяции в подклассах H1 и H∞ и некоторые вопросы, связанные с интегралом Коши

Айрапетян, Г. М. (1978) Об интерполяции в подклассах H1 и H∞ и некоторые вопросы, связанные с интегралом Коши. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 13 (5-6). pp. 448-459. ISSN 00002-3043

[img]
Preview
PDF
Download (3003Kb) | Preview
    Item Type: Article
    Additional Information: H1 և H∞ դասերի ենթադասերում ինտերպոլյացիայի մասին և Կոշու ինտեգրալի հետ կապված որոշ հարցեր։ About interpolation for subclasses from H1 and H∞ and some questions connected with integral Caushe.
    Uncontrolled Keywords: Հայրապետյան Հ. Մ., Airapetian G. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Feb 2013 11:20
    Last Modified: 27 Feb 2013 11:20
    URI: http://mathematics.asj-oa.am/id/eprint/1728

    Actions (login required)

    View Item